Alert archive / Indiana / Flash Flood Watches in 2017

Flash Flood Watch 4, NWS Northern Indiana

July 10, 201716 counties in Indiana; 4 counties in Ohio

NWS Northern Indiana issued this flash flood watch at Jul 10, 2017, 2:49 PM EDT for 16 counties in Indiana; 4 counties in Ohio. It took effect at Jul 10, 2017, 5:00 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 10, 2017, 2:49 PM EDT (18:49 UTC)
In effect from
Jul 10, 2017, 5:00 PM EDT
Expired
Jul 11, 2017, 2:00 AM EDT
In force
9 hr
Issued by
NWS Northern Indiana
Flood severity
None

Counties Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, Marshall County, IN, Miami County, IN, Pulaski County, IN, Starke County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Allen County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 55 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 235 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
235 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
985 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

259 
WGUS63 KIWX 101849
FFAIWX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Northern Indiana
249 PM EDT Mon Jul 10 2017

INZ012>018-020-022>027-032>034-OHZ015-016-024-025-110300-
/O.NEW.KIWX.FF.A.0004.170710T2100Z-170711T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Knox, North Judson, Bass Lake, Winamac, 
Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, 
Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, 
Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, 
Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, 
Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, 
Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, 
Montpelier, Portland, Dunkirk, Paulding, Antwerp, Payne, Ottawa, 
Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
249 PM EDT Mon Jul 10 2017 /149 PM CDT Mon Jul 10 2017/

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT /1 AM CDT/
TUESDAY...

The National Weather Service in Northern Indiana has issued a

* Flash Flood Watch for portions of northern Indiana and 
  northwest Ohio, including the following areas, in northern 
  Indiana, Adams, Allen IN, Blackford, Cass IN, Fulton IN, 
  Grant, Huntington, Jay, Kosciusko, Marshall, Miami, Pulaski, 
  Starke, Wabash, Wells, White, and Whitley. In northwest Ohio, 
  Allen OH, Paulding, Putnam, and Van Wert. 

* Until 2 AM EDT /1 AM CDT/ Tuesday

* Thunderstorms are expected to redevelop late this afternoon into this
  evening across northern Indiana and northwest Ohio, and 
  continue through midnight before diminishing. There is a 
  potential of 1 to 3 inches of rain tonight with localized higher
  amounts in the stronger showers and thunderstorms, and where 
  thunderstorms track over the same locations repeatedly. Many 
  areas are saturated due to heavy rainfall over the past several 
  days. Additional heavy rainfall tonight may lead to flooding and
  flash flooding. 

* Significant rises are possible on area streams and rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to flash flooding. Flash flooding is a very dangerous situation.

You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

&&

$$
1 follow-up statement
879 
WGUS63 KIWX 110602
FFAIWX

Flood Watch
National Weather Service Northern Indiana
202 AM EDT Tue Jul 11 2017

INZ012>018-020-022>027-032>034-OHZ015-016-024-025-110715-
/O.EXP.KIWX.FF.A.0004.000000T0000Z-170711T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Starke-Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-
White-Cass IN-Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-
Jay-Paulding-Putnam-Van Wert-Allen OH-
Including the cities of Knox, North Judson, Bass Lake, Winamac, 
Francesville, Medaryville, Plymouth, Bremen, Culver, Rochester, 
Akron, Warsaw, Winona Lake, Syracuse, Mentone, Columbia City, 
Tri-Lakes, South Whitley, Fort Wayne, New Haven, Monticello, 
Monon, Brookston, Logansport, Royal Center, Peru, Grissom AFB, 
Mexico, Wabash, North Manchester, Huntington, Roanoke, Bluffton, 
Ossian, Decatur, Berne, Marion, Gas City, Upland, Hartford City, 
Montpelier, Portland, Dunkirk, Paulding, Antwerp, Payne, Ottawa, 
Leipsic, Columbus Grove, Continental, Pandora, Van Wert, 
Ohio City, Lima, and Spencerville
202 AM EDT Tue Jul 11 2017 /102 AM CDT Tue Jul 11 2017/

...FLASH FLOOD WATCH WILL EXPIRE AT 2 AM EDT /1 AM CDT/ EARLY
THIS MORNING...

The Flash Flood Watch for portions of northern Indiana and
northwest Ohio will expire at 2 AM EDT /1 AM CDT/ early this
morning. Rainfall is gradually diminishing. Although some
locations may continue to experience areal flooding through the
morning...the risk of additional heavy rain and flash flooding 
has ended.


$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood watch went out at Jul 10, 1:33 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 10, 1:33 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
133 PM EDT Mon Jul 10 2017

.SYNOPSIS...
Issued at 129 PM EDT Mon Jul 10 2017

Additional showers and thunderstorms will develop late this
afternoon into this evening and may be strong to severe with
locally heavy rainfall likely. This heavy rain could cause
isolated flooding...especially in areas that saw heavy rain on
Friday and earlier this morning. A brief break is expected on
Tuesday but additional storms are expected Wednesday into
Thursday. Heat and humidity values will steadily increase through
the middle of the week.

&&

.UPDATE...
Issued at 1200 PM EDT Mon Jul 10 2017

Remnants of MCS now progressing through northwest Ohio late this
morning. Convection is more vigorous along southern periphery of
associated MCV. These showers and storms will exit shortly after
noon with a brief lull in greater rain chances setting up for the
early afternoon hours. Already beginning to see a line of showers
and thunderstorms line up across north central Illinois on
southern flank of stable bubble, marking the leading edge of
greater instability across the mid MS Valley. These storms may
tend to weaken over next hour or two as they counter more stable
conditions. Expecting storms to redevelop after 20Z more likely
along residual synoptic/outflow reinforced boundary from extreme
southwest Lower Michigan to extreme northwest Ohio. While
conditions have temporarily stabilized across northern Indiana,
expecting strong advective fields to allow for fairly rapid
destabilization once again after 18Z. Given shear/instability
combo, initial storm development late this afternoon may pose some
supercellular characteristics given effective shear of 30 to 45
knots. 0-3 km shear vectors should be oriented more in parallel
fashion to boundary, but 0-1 km shear of 20 to 30 knots argue for
at least some non-zero tornado potential before storms likely
congeal late afternoon/early evening. Storms should drop south
across southern third of the area later this evening with an
accompanying wind/hail/heavy rain potential. Greatest severe
potential late afternoon and evening generally appears to be along
and south of US 6 corridor. Hydro will need to be monitored
closely with second round of storms this afternoon as many
locations across northwest Ohio have received between 1 and 3
inches of rain overnight through this morning with additional
heavy rain posing a flood/flash flood threat. Previous forecast in
good shape and only minimal changes made to PoPs to account for
expected trends next several hours.

&&

.SHORT TERM...(Today and Tonight)
Issued at 330 AM EDT Mon Jul 10 2017

MCS rolling across the Upper Midwest as expected this morning,
fueled by steep midlevel lapse rates, strong shear, and nearly 3000
J/kg of MUCAPE with excellent LLJ and associated moisture transport.
Forward propagating Corfidi vectors and thickness lines continue to
suggest more of an eastward turn this morning with main area of
convection moving into our CWA around 12Z. (Additional SCT storms
will likely continue in our east as well.) MCS maintenance
parameters not as favorable over our area with weaker midlevel lapse
rates and less supportive mean flow/shear (southerly 0-2 km SR winds
also less favorable with eastward hook into our area). While the
threat for an organized MCS/significant severe weather event is low,
ample 850mb moisture advection (850mb dewpoints near 15C) and still
modest lapse rates aloft will support up to 2000 J/kg of MUCAPE with
enough flow to support an isolated damaging wind/hail threat. MCS
actually already looking a bit ragged on radar mosaic and suspect
impinging LLJ will favor additional development ahead of the main
line, beginning in our NW in a few hours. While isolated severe
threat is possible, heavy rain and flooding will be larger concern.
Widespread area of moderate rain seen on radar mosaic and expect
this will envelope our CWA later this morning. Atmospheric moisture
is not extremely high but PW values are over 1.5 inches and warm
cloud depths are around 12 kft. However, HRRR indicating more of a
north-south orientation to the line with limited backbuilding/
training potential and upstream rainfall reports so far have not
been particularly impressive for most areas. Main concern for flash
flooding will be in areas impacting by Friday's rain. Corridor of
Friday's rain was intense but also narrow with very little precip on
either side. Therefore expect just isolated flooding threat and will
hold with just ESF/HWO for now.

Question remains what the impact of this morning convection will be
on afternoon/evening activity. Typically this morning convection
would trash our evening chances but as previously noted, tremendous
low level moisture advection anticipated with 40+ kt LLJ sending a
pronounced 850mb theta-e ridge into our region from the Central
Plains. 850mb dewpoints approach 18C with PW values climbing near 2
inches. While the impact of morning storms remains somewhat unclear,
this moisture advection (in concert with midlevel lapse rates
climbing to 7 C/km) would suggest enough instability for a second
round of strong/severe storms this evening as SBCAPE values
potentially climb to near 3000 J/kg by 00Z. And with 40+ kts at
850mb and tremendous veering through the column, it will not take
much to produce organized clusters of storms with damaging winds.
While the threat of tornadoes is low due to lack of significantly
backed near-surface wind/"hockey-stick" hodographs, they cannot be
ruled out given good 0-1km shear/helicity and relatively low LCL's
in moist environment. Deep layer shear of 35-40 kts also supports
potential for supercells, assuming adequate instability, with hail
also a concern. Best chances of severe weather likely along and
south of US-30 in the 21-06Z timeframe as suggested by the WRF-ARW
given potentially less impact from morning activity and better
proximity to best moisture plume. However, difficult to rule out the
northern counties either. Heavy rain/flooding also obviously a
concern if instability field does recover and support widespread/
sustained updrafts. Will defer to day shift to nail down details
with benefit of seeing exactly how AM convection evolves but the
threat for both severe weather and flooding is certainly there.

&&

.LONG TERM...(Tuesday through Sunday)
Issued at 330 AM EDT Mon Jul 10 2017

Bright side to today's very active weather is that most 00Z guidance
now suggest enough ridging/subsidence in highly worked-over
environment to push boundary south of our area on Tuesday and give a
break from busy weather. A few storms possible in our far south Tues
afternoon but most of the CWA now appears dry and have cut back PoPs
even further. Break will be relatively short-lived though as next
trough approaches the northern Lakes and increasing/backing low
level flow will send front northward again late Tues night/Wed. Some
brief strong storms/heavy rain may be possible early Wed morning
(especially in our north) but best isentropic ascent and moisture
convergence appear to focus over central MI on Wed with our CWA in
capped warm sector. Better chances will arrive Wed night into Thu as
cold front finally pushes south and scours out moisture/instability.
Severe weather will be possible with this cold front given moderate
instability, decent shear, and good forcing. Much will depend on
exact timing though, which is a bit uncertain at this range. Dry to
end the work week but secondary cold front possible sometime late
Saturday per both latest GFS and ECMWF.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 129 PM EDT Mon Jul 10 2017

Expecting storms this afternoon to come in from the west along
with a low pressure system and coincident theta-e ridge.
Increasing instability and shear will allow for strong to severe
thunderstorms this afternoon especially along and south of a
boundary along route 6 so will include TSRA mention at FWA with
damaging wind, hail and flooding as the main threats. Area of
subsidence behind morning convection allowed for lower CIGs in SBN
area, but with afternoon convection, feel some lifting in CIGs is
possible. However, do believe that rain will allow for decreased
conditions into MVFR range especially at FWA. Winds will continue
out of the southwest and will be able to gust into the 20s of
knots this afternoon with good mixing of a nearby low level jet.
Behind today's convection, expecting conditions to deteriorate to
MVFR at FWA and possibly into IFR at SBN with fog forming as
subsidence occurs.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

UPDATE...Marsili
SYNOPSIS...AGD/Roller
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...Roller

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 10, 4:56 AM EDT, 9 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
456 AM EDT Mon Jul 10 2017

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-110900-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
456 AM EDT Mon Jul 10 2017 /356 AM CDT Mon Jul 10 2017/

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...Today and Tonight

Additional thunderstorms are expected this morning. Widespread
severe weather is not anticipated, but an isolated strong to severe
thunderstorm is possible with isolated damaging winds...hail...and
locally heavy rainfall. Additional thunderstorms are expected to
develop this evening. Some of these storms may be severe with
damaging winds...hail...and heavy rain. Localized flooding is
possible...especially in areas that saw heavy rain on Friday.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Additional thunderstorms are expected on Wednesday and Thursday.
Severe weather may be possible but confidence is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-110900-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
456 AM EDT Mon Jul 10 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...Today and Tonight

Thunderstorms are expected this morning and again this evening. Some
of the storms may be strong to severe.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Additional thunderstorms are possible Wednesday and Thursday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Local storm report, Jul 10, 12:16 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1216 PM EDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HEAVY RAIN       4 NNW NEW HAVEN         41.12N 85.06W
07/10/2017  E1.55 INCH       ALLEN              IN   AMATEUR RADIO

&&

SKIP
Local storm report, Jul 10, 1:38 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
138 PM EDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HEAVY RAIN       1 N RIVARE              40.83N 84.84W
07/10/2017  E3.75 INCH       ADAMS              IN   PUBLIC

            TOTAL SINCE MIDNIGHT.

&&

CR
Local storm report, Jul 10, 2:00 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
200 PM EDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     FLOOD            3 SW LIBERTY CENTER     41.41N 84.05W
07/10/2017                   HENRY              OH   PUBLIC

            ROAD CLOSED DUE TO HIGH WATER UNTIL WATER
            RECEDES. A VEHICLE WAS STUCK IN HIGH WATER.

&&

CR
Local storm report, Jul 10, 2:02 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
202 PM EDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     LIMA                    40.74N 84.11W
07/10/2017                   ALLEN              OH   BROADCAST MEDIA

            NUMEROUS STREETS FLOODED IN AND AROUND LIMA.
            SOME STREETS ARE BEING CLOSED OFF BY POLICE.

&&

SKIP
Local storm report, Jul 10, 2:03 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
203 PM EDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HEAVY RAIN       CONVOY                  40.92N 84.71W
07/10/2017  M1.14 INCH       VAN WERT           OH   EMERGENCY MNGR

            TOTAL FROM PAST 6 HRS.

&&

CR
Local storm report, Jul 10, 2:06 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
206 PM EDT MON JUL 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     FLOOD            LIMA                    40.74N 84.11W
07/10/2017                   ALLEN              OH   BROADCAST MEDIA

            NUMEROUS STREETS FLOODED IN AND AROUND LIMA.
            SOME STREETS ARE BEING CLOSED OFF BY POLICE.

&&

SKIP

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:23 PM EDTRiver Flood WatchIWXFulton, Marshall, Pulaski, Starke5 days
Jul 10, 12:53 AM EDTSpecial Weather StatementIWXMiami37 min
Jul 10, 1:51 AM EDTSpecial Weather StatementIWXWells24 min
Jul 10, 2:22 AM EDTSpecial Weather StatementIWXWhitley23 min
Jul 10, 2:55 AM EDTSpecial Weather StatementIWXHuntington35 min
Jul 10, 3:11 AM EDTSevere Thunderstorm WarningIWXAllen, Huntington, Wells49 min
Jul 10, 4:13 AM EDTSpecial Weather StatementIWXAllen32 min
Jul 10, 4:46 AM EDTSpecial Weather StatementIWXAdams29 min
Jul 10, 8:51 AM EDTSpecial Weather StatementIWXNoble39 min
Jul 10, 9:00 AM EDTSpecial Weather StatementIWXFulton, Kosciusko, Marshall45 min
Jul 10, 9:09 AM EDTSpecial Weather StatementIWXHuntington36 min
Jul 10, 9:15 AM EDTSpecial Marine WarningIWX90 min
Jul 10, 9:20 AM EDTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko, Marshall, Saint Joseph, Whitley40 min
Jul 10, 9:47 AM EDTSpecial Weather StatementIWXLaGrange, Noble58 min
Jul 10, 9:54 AM EDTAreal Flood AdvisoryIWXDeKalb, Elkhart, Kosciusko, LaGrange, Noble, Steuben111 min
Jul 10, 10:09 AM EDTAreal Flood AdvisoryIWXAdams, Allen, Huntington, Wells111 min
Jul 10, 10:53 AM EDTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley3 days
Jul 10, 5:02 PM EDTSpecial Weather StatementIWXFulton43 min
Jul 10, 6:52 PM EDTSpecial Weather StatementIWXWhite53 min
Jul 10, 7:40 PM EDTSpecial Weather StatementIWXCass50 min
Jul 10, 7:48 PM EDTTornado WarningIWXCass42 min
Jul 10, 7:55 PM EDTTornado WarningIWXMiami, Wabash50 min
Jul 10, 4:15 AM EDTSpecial Weather StatementIWXFulton30 min
Jul 10, 4:17 AM EDTSpecial Weather StatementIWXFulton28 min
Jul 10, 4:47 AM EDTSpecial Weather StatementIWXHenry28 min
Jul 10, 6:19 AM EDTSpecial Weather StatementIWXPutnam26 min
Jul 10, 6:50 AM EDTSpecial Weather StatementIWXPutnam25 min
Jul 10, 8:52 AM EDTSpecial Weather StatementIWXFulton, Henry, Putnam23 min
Jul 10, 10:16 AM EDTAreal Flood AdvisoryIWXDefiance, Fulton, Henry, Williams119 min
Jul 10, 11:21 AM EDTRiver Flood WatchIWXDefiance, Fulton, Williams5 days
Jul 10, 11:36 AM EDTAreal Flood AdvisoryIWXFulton, Williams3 hr
Jul 10, 11:53 AM EDTSpecial Weather StatementIWXAllen22 min
Jul 10, 2:03 PM EDTAreal Flood AdvisoryIWXAllen3 hr

Nearby

Flash Flood Watches in Indiana, 2017Flash Flood Watches in Ohio, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.